# SDR DXTA2010112204316

- Difficulty date: November 21, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N353QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600530
- Aircraft time: 8,814 hours, 7,324 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Dirty
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THE LT BRAKE GRABBING WHEN PRESSURE IS APPLIED.  BRAKE IS STILL SMOKING A LITTLE AFTER SHUTDOWN.   REMOVED LEFT BRAKE ASSY, CLEANED AND REINSTALLED. PERFORMED HIGH SPEED TAXI CHECK.  OPS CHECKED GOOD IAW MM 32-42-00.
